# SDR DL76L030789

- Difficulty date: August 28, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 58,619 hours, 9,236 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N280095H
- Part serial: 000525
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD AFT FLAP DISBONDED.  REPAIRED PER ER/A 423421-14.
